Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

Volume 5, No. 3, September 2012, Shawal  1433 H

  Articles

 

 

CHARACTERIZATIONS OF DIMENSION FUNCTIONS OF WAVELET PACKETS

This paper deals with the characterizations of dimension functions of wavelet packets. As a corollary, I prove that if wn are orthonormal wavelet packets such that |wn| is continuous and |wn(ξ)| = O (|ξ|−1/2−α) at for some α > 0, then wn are MRA wavelet packets.

 

ABDULLAH

JJMS, 2012,5(3),151-167

A NEW ITERATIVE METHOD FOR SOLVING LINEAR SYSTEMS OF EQUATIONS

The Jacobi and Gauss-Seidel iterative methods are among iterative methods for solving linear system of equations. In this paper, a new iterative method is introduced, it is based on the linear combination of old and most recent calculated solutions. The new method can be considered as a general method, where the Jacobi and Gauss-Seidel methods as two special cases of it.

 

ADEL H. AL-RABTAH

 JJMS,2012,5(3),169-184

SEMI-COMPATIBLE MAPS AND COMMON FIXED POINT THEOREMS IN NON-ARCHIMEDEAN MENGER PM-SPACE

The aim of this paper is to define the concept of semi-compatibility in N. A. Menger PM-space. Our results  improve and generalize the results of Amit Singh et al [1], Ume and Kim [10], Rhoades [7] and B. Singh and S. Jain [2, 3, 4, 5].

 

M. ALAMGIR KHAN

SUMITRA

RANJETH KUMAR

JJMS,2012,5(3),185-199

ON  Ig*α - CLOSED SETS AND  Ig*α - CONTINUITY

In this paper, we introduce and study the notions of Ig*α -closed sets, Ig*α - continuity and Ig*α - normal spaces in ideal topological spaces. Also we obtain a decomposition of *α -continuity in ideal topological spaces.

 

M. RAJAMANI

V. INTHUMATHI

S. KRISHNAPRAKASH

JJMS, 2012,5(3), 201 -208

FUZZY SUBGROUPS COMMUTATIVITY DEGREE OF FINITE GROUPS

In this paper we introduce and study the concept of distinct fuzzy subgroups commutativity degree of a finite group G. This quantity measures the probability of tow random distinct fuzzy subgroups of G commuting. We determine distinct fuzzy subgroup commutativity degree for some of finite groups.

 

 

HASSAN NARAGHI

 

JJMS, 2012,5(3),209 - 221